MAUDE Adverse Event Report: HILL-ROM BATESVILLE RESIDENT BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL

HILL-ROM BATESVILLE RESIDENT BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P870D000027
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hillrom technician found the head and foot casters needed to be replaced.Per the hillrom service manual, it is necessary for the resident® ltc bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Test each operating function individually to make sure that when pressed, the corresponding function operates correctly and when released, travel stops.A search of the hillrom maintenance records showed hillrom performed preventative maintenance on this bed in jan 4, 2021.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the head and foot casters.Based on this information, no further action is required.
 
Event or Problem Description
Hillrom received a report from the account stating the brakes were not holding.The bed was located at the account.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
RESIDENT BED FRAME
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
MDR Report Key12555730
Report Number1824206-2021-00488
Device Sequence Number4428274
Product Code FNL
UDI-Device Identifier00887761000926
UDI-Public010088776100092611170427
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberP870D000027
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1